# SDR JJBA20211013043

- Difficulty date: October 13, 2021
- Submitted: October 28, 2021
- Operation: Air carrier
- Aircraft: N21144
- Make and model: Emb EMB-145XR
- Aircraft serial: 145741
- Aircraft time: 44,225 hours, 27,731 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR BEAM HAS CORROSION AT SCREW HOLES FOR FLOOR PANEL 261DF. REMOVED AND REPLACED GUSSET AT FR59-FR61
